E3S Web Conf.
Volume 268, 20212020 6th International Symposium on Vehicle Emission Supervision and Environment Protection (VESEP2020)
|Number of page(s)||7|
|Published online||11 June 2021|
Some types of first order fractional differential equations and their applications
School of Mathematics and Statistics, Zhaoqing University, Guangdong, China
* Corresponding author: firstname.lastname@example.org
This paper uses a new multiplication of fractional functions and chain rule for fractional derivatives, regarding the Jumarie type of modified Riemann-Liouville fractional derivatives to obtain the general solutions of four types of first order fractional differential equations. On the other hand, some examples are proposed to illustrate our results.
Key words: new multiplication / chain rule / modified Riemann-Liouville fractional derivatives / first order fractional differential equations
© The Authors, published by EDP Sciences, 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.